RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sprindzhuk, Vladimir Gennad'evich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:438
Abstract pages:4000
Full texts:1916
References:277

http://www.mathnet.ru/eng/person22338
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189853

Publications in Math-Net.Ru
1981
1. V. G. Sprindzhuk, “Diophantine equations with prime unknowns”, Trudy Mat. Inst. Steklov., 158 (1981),  180–196  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 197–214
1980
2. V. G. Sprindzhuk, “Reducibility of polynomials and rational points on algebraic curves”, Dokl. Akad. Nauk SSSR, 250:6 (1980),  1327–1330  mathnet  mathscinet  zmath
3. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Uspekhi Mat. Nauk, 35:4(214) (1980),  3–68  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 1–80  isi
1979
4. V. G. Sprindzhuk, “Hilbert's irreducibility theorem and rational points on algebraic curves”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  285–289  mathnet  mathscinet  zmath
1977
5. S. V. Kotov, V. G. Sprindzhuk, “The Thue–Mahler equation in a relative field and approximation of algebraic numbers by algebraic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977),  723–751  mathnet  mathscinet  zmath; Izv. Math., 41:4 (1977), 677–707
6. V. G. Sprindzhuk, “The arithmetic structure of integer polynomials and class numbers”, Trudy Mat. Inst. Steklov., 143 (1977),  152–174  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 143 (1980), 163–186
1975
7. V. G. Sprindzhuk, “Diophantine equations and class numbers”, Mat. Zametki, 17:1 (1975),  161–168  mathnet  mathscinet  zmath; Math. Notes, 17:1 (1975), 94–98
1974
8. V. G. Sprindzhuk, “Algebraic number fields with large class number”, Izv. Akad. Nauk SSSR Ser. Mat., 38:5 (1974),  971–982  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:5 (1974), 967–978
1973
9. V. G. Sprindzhuk, “Applications of trigonometric sums method to metric theory of Diophantine approximation of dependent variables”, Trudy Mat. Inst. Steklov., 132 (1973),  137–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 132 (1973), 155–162
1972
10. V. G. Sprindzhuk, “On an estimate for solutions of Thue's equation”, Izv. Akad. Nauk SSSR Ser. Mat., 36:4 (1972),  712–741  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:4 (1972), 705–734
11. V. G. Sprindzhuk, “The method of trigonometric sums in the metric theory of Diophantine approximations of dependent variables”, Trudy Mat. Inst. Steklov., 128 (1972),  212–228  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 128 (1972), 251–270
1971
12. V. G. Sprindzhuk, “Rational approximations to algebraic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971),  991–1007  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:5 (1971), 1003–1019
1970
13. V. G. Sprindzhuk, “A new application of $p$-adic analysis to representation of numbers by binary forms”, Izv. Akad. Nauk SSSR Ser. Mat., 34:5 (1970),  1038–1063  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:5 (1970), 1043–1069
1968
14. V. G. Sprindzhuk, “The irrationality of the values of certain transcendental functions”, Izv. Akad. Nauk SSSR Ser. Mat., 32:1 (1968),  93–107  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:1 (1968), 89–104
15. A. I. Vinogradov, V. G. Sprindzhuk, “On representation of numbers by binary forms”, Mat. Zametki, 3:4 (1968),  369–376  mathnet  mathscinet  zmath; Math. Notes, 3:4 (1968), 235–239
1967
16. V. G. Sprindzhuk, “The finiteness of the number of rational and algebraic points on certain transcendental curves”, Dokl. Akad. Nauk SSSR, 177:3 (1967),  524–527  mathnet  mathscinet  zmath
17. V. G. Sprindzhuk, “On the metric theory of linear Diophantine approximations”, Dokl. Akad. Nauk SSSR, 176:1 (1967),  43–45  mathnet  mathscinet  zmath
18. V. G. Sprindzhuk, “Asymptotic behavior of the number of solutions of certain Diophantine inequalities”, Dokl. Akad. Nauk SSSR, 173:4 (1967),  770–772  mathnet  mathscinet  zmath
19. V. G. Sprindzhuk, “Asymptotic behavior of integrals of quasiperiodic functions”, Differ. Uravn., 3:5 (1967),  862–868  mathnet  mathscinet  zmath
1965
20. V. G. Sprindzhuk, “A proof of Mahler's conjecture on the measure of the set of $S$-numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 29:2 (1965),  379–436  mathnet  mathscinet  zmath
1964
21. V. G. Sprindzhuk, “More on Mahler's conjecture”, Dokl. Akad. Nauk SSSR, 155:1 (1964),  54–56  mathnet  mathscinet  zmath
22. V. G. Sprindzhuk, “On Mahler's conjecture”, Dokl. Akad. Nauk SSSR, 154:4 (1964),  783–786  mathnet  mathscinet  zmath
1963
23. V. G. Sprindzhuk, “On the measure of the set of $S$-numbers in a $p$-adic field”, Dokl. Akad. Nauk SSSR, 151:6 (1963),  1292  mathnet  mathscinet  zmath

1987
24. B. M. Bredikhin, V. E. Voskresenskii, A. A. Karatsuba, A. F. Lavrik, A. V. Malyshev, A. G. Postnikov, V. G. Sprindzhuk, “Nikolai Grigor'evich Chudakov (obituary)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  189–190  mathnet  mathscinet; Russian Math. Surveys, 42:5 (1987), 161–162  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020